# SDR WWMA9600028

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306AE
- Make and model: Saab 340B
- Aircraft serial: 340B306
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Ind Socket
- Part number: D49412001
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, THE RIGHT MAIN LANDING GEAR DID NOT INDICATE DOWN AND LOCKED, AFTER 10 SECONDS THE GEAR WAS RECYCLED AND THEN INDICATED DOWN AND LOCKED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE GEAR HANDLE PANEL RIGHT INDICATOR SOCKET BROKEN.  THE PANEL WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE WITHOUT FURTHER PROBLEMS.
